I got Monistat 7 for a yeast infection and after 2 days my symptoms are gone except for an itch.
Can I stop using it? The discharge has gone and the swelling and irritation have gone but I am still rather itchy. Should I continue treatment? I am on day 4.
Medically reviewed by Drugs.com Last updated on Apr 11, 2019.
Official Answerby Drugs.com
No you should continue until treatment is finished. Vaginal yeast infections respond best to 7-day treatments and tend to come back if medicine is stopped early.
Related Medical Questions
- Can I put a tampon in to hold Monistat 7 inside me and is it safe to use with a tampon?
- Monistat-1, white discharge and burning 3 days after use. Is this normal?
- Can antibiotics cause yeast infections?
- What is the normal daily dose of 500mg amoxicillin capsules for chest infections?
- Can amoxicillin be used to treat a bacterial vaginitis infection?
- Can I use Cipro to treat a bacterial vaginitis infection?
- How often should I take amoxicillin for a sinus infection?